# SDR FDEA201606272153

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA04511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE AREA BETWEEN STA 1561 TO STA 1521, LONGERON 49R AS CORROSION BEYOND SERVICEABLE LIMITS, REQ R & R OF PN AEA 0451-1.  R & R LONGERON 49R FROM STA 1561 TO STA 1521, REF DWG AEA 0451 AND SRM 51-00-00, VOL 1.
